# SDR P5CA9801595

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND SKIN PUNCTURED 1 INCH HOLE AT ST 1960 FWD OF LOWER AFT CARGO DOOR SWITCH.  REPAIRED PER SRM 53-30-03 PG 2J, TEMP REPAIR.  PERMANENT REPAIR SCHEDULED NEXT C-CHECK PER COI ITEM 853-041.
